MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 13 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 13 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71340413
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery due to breakage of femoral stem following a fall.It was reported that before the fall patient had severe pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).
 
Additional Manufacturer Narrative
Corrections based on device reception and re-opening of investigation.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.Please see attached file for our results of investigation.(b)(4).

Brand Name
ECH POR STD 260MM BOW SZ 13 L
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6770295
Report Number1020279-2017-00595
Device Sequence Number19175235
Product Code LPH
UDI-Device Identifier03596010328984
UDI-Public03596010328984
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/25/2021
Device Model Number71340413
Device Catalogue Number71340413
Device Lot Number11MM14012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2017
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
06/12/2017
06/12/2017
Initial Report FDA Received Date08/07/2017
Supplement Report FDA Received Date10/10/2017
11/24/2017
01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR